# SDR DALA2022061304112

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 61,412 hours, 28,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8677791) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP AT 17,18 FED. R/R EMERGENCY LIGHT BATTERY PACK ASSY. IAW B737 AMM 33-51. OPS CHK GOOD OK.
